# SDR ASOA201200769

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,170 hours, 24,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA PRESSURE FLOOR CORRODED AT FS 559.00 BETWEEN RBL 36 AND STR 18. COMPLIED WITH EC/TC REO 601R-53-41-666 AND REO 601R-53-41-666.  RII FOUND TO BE SATISFACTORY. (SDR CLOSED)
